# SDR ABXA040115

- Difficulty date: March 18, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,415 hours, 58,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION FELT IN AIRCRAFT (YOKE, FLOOR, & SEAT) ABOVE 320 KTS.  NO CHANGE IN INTENSITY UNTIL SLOWED BELOW 320 KTS.  VIBRATION STARTS AND STOPS ABRUPTLY.  DEFERRED MACH TRIM SYSTEM IAW DC9 MEL.  CLEARED MACH TRIM SYSTEM AFTER PERFORMING ADJ/TEST PROCEDURES IAW DC9 MM 22-20-01-2.  NO DEFECTS FOUND.  INSPECTED ALL LANDING GEAR DOORS, ALL FLIGHT CONTROL SYSTEMS AND PERFORMED OPERATIONAL CHECK OF FLIGHT CONTROL SYSTEMS.  NO DEFECTS FOUND.
